# SDR AALA20151216005

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 73,698 hours, 39,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO MID CX, CRACKED DOOR STOP PAD SUPPORT BRACKET, FWD SIDE OF DOOR AT THIRD FROM TOP STOP.  INSTALLED NEW MID CARGO DOOR FWD THIRD FROM TOP DOOR STOP PAD FITTING IAW AARD 51-00-05-1 & DWG 4920233.
